# SDR UPS04541986

- Difficulty date: February 27, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Stuck
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR GREEN DN LGT FAILED TO ILUM W/GEAR HANDLE DN. EICAS MSG GEAR  DISAGREE & GEAR DOORS DISPLAYED. DOORS & GEAR AMBER LGTS ILLUM. INDIC ATIONS WERE NORM AFTER ALTN GEAR EXT. REF LP 195912 R & R NLG RETRACT ACTUATOR PER MM VALVE & NOSE GEAR LOCK ACTUATOR PER MM 32-34-01. REMOVED NLG OPERATED SEQUENCE VALVE. INSTALLED NEW NOSE GEAR OPERATED SEQUENCE VALVE PER MM32-34-06 PERFORMED SUCCESSFUL N/G EXTEN AND RETRACT TEST. JACKED A/C, FOUND NO HYD LEAKS PER MM 7-1-02 MM32-34-00 PG 501-504
